# SDR CALA2025091508888

- Difficulty date: September 6, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 52,048 hours, 18,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963512024
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPL HARNESS AT STA. 430 LS HAS A DAMAGED SECTION OF WIRING. NOTED TO BE PART NUMBER BR9635-120-24. SUPPORT TASK NSA EMX N/R 00250. UPDATE SDR INFORMATION ONLY REMOVED AND REPLACED DAMAGED SECTION OF HARNESS ASSY AT STA. 430 LS IAW B737 DWG 40N01810 SH2 PG3 REV- SWMP 20-90-14 AND SWPM 20 -61-00  OPS TEST OF THE EEPL WIRING WILL BE ACCOMPLISHED ON NSA N/R 00213.
